Alert archive / Florida / Tornado Warnings in 2009
Tornado Warning 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 31, 2009, 8:38 PM EDT for Hamilton County, Suwannee County, Florida. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2009, 8:38 PM EDT (00:38 UTC)
- Expired
- Mar 31, 2009, 9:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Hamilton County, FL, Suwannee County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 9:00 PM EDT | TORNADO | 2 Sse Suwannee River St, FL | EMERGENCY MANAGEMENT REPORTED TORNADO DAMAGE AT A RESIDENCE NEAR SUWANNEE RIVER STATE PARK. NUMEROUS TREES WERE SNAPPED...THE HOME HAS SIGNIFICANT ROOF DAMAGE...WORK BARNS WERE DESTROYED AND CHICKEN HOUSES WERE DESTROYED AND THROWN 500 YARDS. EF MAGNITUDE HAS |
| Mar 31, 9:19 PM EDT | TSTM WND DMG | 10 Nw Live Oak, FL | REPORT FROM A TRAINED SPOTTER IN SUWANEE RIVER STATE PARK 2 TREES SNAPPED OFF AT ABOUT 35-40 FOOT ELEVATION. NUMEROUS SIGNS AND DEBRIS IN THE ROAD. MAIN GATE TO PARK DAMAGED AND BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:25 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1088 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 010038
TORJAX
FLC047-121-010130-
/O.NEW.KJAX.TO.W.0004.090401T0038Z-090401T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 PM EDT TUE MAR 31 2009
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN SUWANNEE COUNTY IN NORTHERN FLORIDA
SOUTHWESTERN HAMILTON COUNTY IN NORTHERN FLORIDA
* UNTIL 930 PM EDT
* AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
SOUTHWEST OF SUWANNEE RIVER STATE PARK...MOVING EAST AT 15 MPH.
* THE TORNADO WILL BE NEAR...
SUWANNEE RIVER STATE PARK BY 905 PM EDT...
SUWANNEE SPRINGS AND LIVE OAK BY 930 PM EDT...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3032 8321 3035 8322 3036 8320 3039 8318
3043 8322 3047 8322 3052 8306 3050 8304
3045 8292 3035 8283 3024 8288 3024 8325
3025 8326
TIME...MOT...LOC 0039Z 254DEG 14KT 3036 8326
$$
CARROLL2 follow-up statements
000
WWUS52 KJAX 010111
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
911 PM EDT TUE MAR 31 2009
FLC047-121-010130-
/O.CON.KJAX.TO.W.0004.000000T0000Z-090401T0130Z/
SUWANNEE FL-HAMILTON FL-
911 PM EDT TUE MAR 31 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR SOUTHERN
HAMILTON AND NORTHERN SUWANNEE COUNTIES...
AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES NORTH OF
NEWBURN...OR NEAR SUWANNEE RIVER STATE PARK...MOVING EAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
SUWANNEE SPRINGS AND LIVE OAK BY 930 PM EDT...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3026 8320 3030 8319 3033 8319 3036 8318
3038 8317 3042 8313 3044 8308 3045 8304
3045 8299 3045 8292 3035 8283 3024 8288
3024 8312
TIME...MOT...LOC 0110Z 254DEG 14KT 3039 8313
$$000
WWUS52 KJAX 010127
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
927 PM EDT TUE MAR 31 2009
FLC047-121-010137-
/O.EXP.KJAX.TO.W.0004.000000T0000Z-090401T0130Z/
SUWANNEE FL-HAMILTON FL-
927 PM EDT TUE MAR 31 2009
...THE TORNADO WARNING FOR SOUTHERN HAMILTON AND NORTHERN SUWANNEE
COUNTIES WILL EXPIRE AT 930 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3026 8320 3030 8319 3033 8319 3036 8318
3038 8317 3042 8313 3044 8308 3045 8304
3045 8299 3045 8292 3035 8283 3024 8288
3024 8312
TIME...MOT...LOC 0127Z 254DEG 14KT 3041 8306
$$
CARROLLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 2:50 PM EDT, 5 hours 48 minutes earlier.
Area forecast discussion, Mar 31, 2:50 PM EDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT TUE MAR 31 2009
...HEAVY RAINFALL EVENT EXPECTED TONIGHT THROUGH THURSDAY...
.SHORT TERM...TONIGHT THROUGH FRIDAY...
WARM FRONTAL BOUNDARY HAS LIFTED QUICKLY NORTH THROUGH THE DAY AND
WILL SETTLE OVER THE FORECAST AREA TONIGHT AS STRONG MID/UPPER LEVEL
DISTURBANCE PUSHES ACRS THE SERN U.S. ON THE NOSE OF THE SUBTROPICAL
JET. HAVE EXPANDED FLOOD WATCH TO INCLUDE ALL OF SOUTHEAST GEORGIA
AND MOST OF NORTHEAST FLORIDA WITH WIDESPREAD RAINFALL AMOUNTS OF 4
TO 6 INCHES EXPECTED THROUGH THE END OF THE WEEK WITH ISOLATED
HIGHER AMOUNTS. FORECAST HAS NOT CHANGED MUCH WITH A SERIES OF
DISTURBANCES MOVING ALONG THE STATIONARY WARM FRONT TONIGHT THROUGH
THURSDAY NIGHT BEFORE TRAILING COLD FRONT FINALLY PRESSES ACRS THE
REGION ON FRIDAY. ISOLD SEVERE TSTMS WILL ACCOMPANY THE HEAVY
RAINFALL WITH SUPERCELL ACTIVITY PSBL AT TIMES WITH DAMAGING
WINDS...HAIL AND EVEN AN ISOLD TORNADO POSSIBLE. MAX TEMPS WILL
RANGE FROM THE LOWER 70S ACRS THE RAIN SHIELD TO UPPER 70S TO LOWER
80S CLOSER TO THE WARM SECTOR ACRS PORTIONS OF NERN FL. OVERNIGHT
LOWS WILL REMAIN QUITE MILD IN THE 60S.
.LONG TERM...SATURDAY THROUGH TUESDAY...
A RESPITE FROM THE RAINFALL IS EXPECTED ON SATURDAY WITH MOSTLY
SUNNY AND MILD CONDITIONS...THEN A RETURN TO STORMY CONDS ON SUNDAY
INTO EARLY MONDAY AND AGAIN FOR NOW HAVE CAPPED POPS AT 40% IN THE
GRIDS/ZFP. A RETURN TO SUNNY AND COOLER CONDS IS EXPECTED ON TUESDAY
AS HIGH PRESSURE REBUILDS INTO THE REGION.
&&
.AVIATION...ALWAYS A CHALLENGING FORECAST FOR THE TERMINALS WHEN
WARM FRONTS ARE INVOLVED AND THEREFORE UNCERTAINTY IS HIGHER WITH
THIS FORECAST PACKAGE. FOR INITIAL WAVE ALONG WARM FRONT THIS
EVENING...HAVE GONE WITH MVFR CIGS WITH VCSH WITH AMENDMENTS LIKELY
NEEDED AS HEAVIER SHOWERS FORM. WILL TRANSITION MVFR CIGS TO BRIEF
PERIOD OF IFR THIS EVENING AS WARM FRONT BECOMES BETTER ORGANIZED
AND MODEL GUIDANCE HAS BETTER AGREEMENT. HAVE LEFT THE BULK OF THE
PRECIP ACTIVITY AND ASSOCIATED TEMPO GROUPS FOR THE MID MORNING
PERIOD ON WED AS FRONTAL BOUNDARY SAGS OVER THE INTERSTATE 10
CORRIDOR.
&&
.MARINE...FOR THE INITIAL PHASE OF THE FORECAST...MODELS ARE IN
GOOD AGREEMENT WITH THE INITIALIZATION SHOWING GENERALLY LIGHT
SOUTHEAST FLOW ACROSS THE MARINE ENVIRONMENT. MODELS
HOWEVER...DIVERGE QUICKLY AND SEVERELY WITH THEIR SOLUTIONS INTO
THE OVERNIGHT PERIOD WITH THE GFS SHOWING A MUCH STRONGER LOW
DEVELOPMENT AND CONSEQUENTLY RAMPS WINDS UP MUCH MORE RAPIDLY THAN
NAM12. LOW CERTAINLY LOOKS WEAKER AT THIS POINT THAN GFS
PROJECTION AND AGREE WITH PREVIOUS FORECASTER IN LEANING TOWARD
THE NAM12 IN MODEL BLEND THROUGH THE PERIOD. THIS YIELDS GENERALLY
SCEC CONDITIONS FOR THE OFFSHORE PORTION AND ENOUGH UNCERTAINTY
EXISTS TO HOLD OFF ON SCA FOR TONIGHT AND WED. MODELS COME INTO
BETTER AGREEMENT EARLY FRIDAY IN STRONG SOUTHWEST FLOW AHEAD OF
THE FRONT AND SCA WILL LIKELY BE NEEDED FOR FRI TIME PERIOD WITH
SUBSEQUENT FORECASTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 60 71 58 70 / 80 80 60 90
SSI 64 70 62 70 / 90 90 80 80
JAX 65 74 62 75 / 80 80 70 70
SGJ 66 76 64 77 / 80 70 50 70
GNV 65 76 62 79 / 80 80 50 70
OCF 66 80 63 81 / 70 60 40 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THURSDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-SUWANNEE-
UNION.
GA...FLOOD WATCH THROUGH THURSDAY EVENING FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
HESS/DEESE/KEEGANHazardous weather outlook, Mar 31, 5:45 PM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 545 PM EDT TUE MAR 31 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-011000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 545 PM EDT TUE MAR 31 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORM WATCH NUMBER 99 IN EFFECT UNTIL MIDNIGHT... ...FLOOD WATCH IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND MOST OF NORTHEAST FLORIDA THROUGH THURSDAY... ...LOCALLY HEAVY RAINFALL POSSIBLE THROUGH THURSDAY ACROSS THE AREA... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE AREA THROUGH THE EVENING HOURS. SOME THUNDERSTORMS MAY BE SEVERE...PARTICULARLY ACROSS SOUTHEAST GEORGIA AND EXTREME NORTHEAST FLORIDA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THESE AREAS UNTIL MIDNIGHT. WIND GUSTS OVER 60 MPH AND LARGE HAIL ARE POSSIBLE WITH THE STRONGEST STORMS. IN ADDITION...ISOLATED TORNADOES ARE POSSIBLE. A PROLONGED PERIOD OF LOCALLY HEAVY RAINFALL IS LIKELY BEGINNING TONIGHT AS LOW PRESSURE AREA AND A FRONTAL BOUNDARY APPROACH THE REGION. HEAVIEST RAINS MAY FOCUS NEAR AREAS WHICH RECEIVED HEAVY RAINFALL DURING THE PAST WEEKEND...WITH 1 TO 3 INCHES OF RAIN POSSIBLE TONIGHT. LOCALIZED HIGHER AMOUNTS ARE POSSIBLE...ESPECIALLY WEST OF WAYCROSS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ...FLOOD WARNING FOR THE ALTAMAHA RIVER AT BAXLEY... RECENT HEAVY RAINFALL OVER PORTIONS OF SOUTHEAST GEORGIA...ESPECIALLY NORTH OF WAYCROSS...MAY RESULT IN SIGNIFICANT RISES TO AREA RIVERS THIS WEEK. THE ALTAMAHA RIVER AT BAXLEY IS ALREADY FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING. STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR UPDATED STATEMENTS AND POSSIBLE ADDITIONAL WARNINGS. A PROLONGED PERIOD OF LOCALLY HEAVY RAINFALL IS POSSIBLE WEDNESDAY THROUGH THURSDAY AS A FRONTAL BOUNDARY STALLS OVER THE REGION. HEAVIEST RAINS MAY FOCUS NEAR AREAS WHICH RECEIVED HEAVY RAINFALL DURING THE PAST WEEKEND...WITH 3 TO 5 INCHES OF ADDITIONAL RAIN POSSIBLE. AS A RESULT...A FLOOD WATCH HAS BEEN ISSUED FOR MOST OF THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE IN THE SEVERE THUNDERSTORM WATCH AREA AT THIS TIME. OTHERWISE...SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED OR IF FLOODING IS OBSERVED. JCH/SEC
In the hours before
Special weather statement, Mar 31, 4:23 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT TUE MAR 31 2009
FLZ040-312100-
MARION-
423 PM EDT TUE MAR 31 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME EASTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 500 PM
EDT...
AT 423 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF JUNIPER
SPRINGS...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS AROUND JUNIPER SPRINGS THROUGH 500 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2908 8180 2926 8177 2925 8164 2910 8163
2905 8163
TIME...MOT...LOC 2023Z 277DEG 16KT 2916 8168
CARROLLSpecial weather statement, Mar 31, 5:26 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EDT TUE MAR 31 2009
GAZ132-149-312230-
ATKINSON-COFFEE-
526 PM EDT TUE MAR 31 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
ATKINSON AND SOUTHERN COFFEE COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 630 PM EDT...
AT 526 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF WILLACOOCHEE...OR 8
MILES NORTH OF NASHVILLE...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WILLACOOCHEE AND DOUGLAS
THROUGH 630 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3160 8279 3140 8268 3127 8304 3130 8306
3133 8307 3136 8311 3140 8315 3144 8315
TIME...MOT...LOC 2126Z 242DEG 32KT 3131 8321
DEESESpecial weather statement, Mar 31, 6:31 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 631 PM EDT TUE MAR 31 2009 GAZ132-134-149>151-312315- ATKINSON-BACON-COFFEE-PIERCE-WARE- 631 PM EDT TUE MAR 31 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN ATKINSON...NORTHWESTERN WARE...WESTERN PIERCE...SOUTHEASTERN COFFEE AND SOUTHERN BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT... AT 631 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES WEST OF BICKLEY...OR 10 MILES SOUTHEAST OF DOUGLAS...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND NICHOLLS...BICKLEY...ALMA... NEW LACY...DIXIE UNION AND DEENWOOD THROUGH 715 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3159 8231 3124 8235 3135 8282 3153 8280 TIME...MOT...LOC 2231Z 276DEG 16KT 3143 8270 CAMP
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:49 PM EDT | Special Marine Warning | JAX | 56 min | |
| Mar 31, 8:52 PM EDT | Special Weather Statement | JAX | Baker | 38 min |
| Mar 31, 9:35 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 40 min |
| Mar 31, 9:41 PM EDT | Special Marine Warning | JAX | 64 min | |
| Mar 31, 9:56 PM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 49 min |
| Mar 31, 10:13 PM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Mar 31, 10:17 PM EDT | Areal Flood Advisory | JAX | Nassau | 118 min |
| Mar 31, 11:16 PM EDT | Special Marine Warning | JAX | 59 min | |
| Apr 1, 12:25 AM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau, Saint Johns | 110 min |
| Apr 1, 7:33 AM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 5 hr |
| Apr 1, 7:37 AM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 2 hr |
| Apr 1, 8:00 AM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Duval, Nassau, Saint Johns | 2 hr |
| Apr 1, 11:05 AM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 115 min |
| Apr 1, 12:23 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 97 min |
| Apr 1, 4:38 PM EDT | Special Weather Statement | JAX | Gilchrist | 37 min |
| Apr 1, 5:27 PM EDT | Special Weather Statement | JAX | Alachua | 48 min |
Nearby
Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.